HIV Medication

Hi everyone, good day! Hope all is well. I just want to ask question regarding with the meds I'm taking right now. I was diagnosed last Dec. 1 just this year and I decided to start taking the meds right aways since my CD4 counts was 395. I'm taking 3 kind of meds in 1 pill; they are EFIVARENZ, LAMIVUDINE and TENOVOIR. In line with this, i just want to ask if one of the side effects in taking this meds. is you will be in WEIGHT LOSS? Because I've noticed that I loss weight, not just me but also some of my friends noticed it. I am afraid with this side effect coz I might think that I'm having an other illness.

Any expert in this site who can answer my query? I'M JUST 25 yrs. Old and still don't know how to cope this kind of virus.

Hope you guys can help me.

Merry Christmas and Happy New Year!!!

4 Replies

oldestnewest
  • Hi Mark, having being recently diagnised, i am not on any medication yet as i am still waiting to see the result for my CD count. I will however envourage you to talk to your GP if you are worried about any aspect of your health especially the weight loss.

  • Hi mark. When I started taking Meds years ago. I felt nauseous and found it hard to eat. Some Meds can make you feel like that. You should mention your concerns to your doctor.

  • Hi Mark,

    You can find information about Atripla (efavirenz + tenofovir + FTC) on this page of the i-Base web site: i-base.info/guides/1561

    It would be helpful to know which country you are living in as the tests and treatments available to you differ depending on where you are in the world.

    I hope this helps,

    Kind Regards,

    Paul.

  • Hi Paul! I'm living in the Philippines.

    Thank you.

You may also like...